Carregant...
Carregant...

Vés al contingut (premeu Retorn)

The modified Banzhaf value for games with coalition structure: an axiomatic characterization

Autor
Amer, R.; Carreras, F.; Gimenez, J.
Tipus d'activitat
Article en revista
Revista
Mathematical social sciences
Data de publicació
2002-01
Volum
43
Número
43
Pàgina inicial
45
Pàgina final
54
DOI
https://doi.org/10.1016/S0165-4896(01)00076-2 Obrir en finestra nova
Resum
Different axiomatic systems for the Shapley and Banzhaf values can be found in the literature. For games with a coalition structure, Owen’s modification of the Shapley value (the Owen coalition value) has also been axiomatized in several ways; in this paper we provide an axiomatic characterization for Owen’s modification of the Banzhaf value
Paraules clau
Cooperative Game, Coalition Structure, Modified Banzhaf Value
Grup de recerca
GRTJ - Grup de Recerca en Teoria de Jocs